Tylenol Cold and Cough Nighttime (500 mg acetaminophen, 15 mg dextromethorphan HBr, 6.25 mg doxylamine succinate). Tylenol Cold Sore Throat Liquid (500 mg acetaminophen) Tylenol Cold Head Congestion Severe – it has the same ingredients as Tylenol Cold and Flu Severe and is available as caplets....
Ingredients Similar items you might like Based on what customers bought Tylenol Cold Head Congestion Severe Medicine Pain Relief Caplets, 24 Ct. Add Sponsored $7.83current price $7.83 32.6 ¢/countTylenol Cold Head Congestion Severe Medicine Pain Relief Caplets, 24 Ct. 9764.7 out of 5 Star...
■ if you have ever had an allergic reaction to this product or any of its ingredients. ASK A DOCTOR BEFORE USE IF YOU HAVE. ■ liver disease. ■ heart disease. ■ high blood pressure. ■ thyroid disease. ■ diabetes. ■ trouble urinating due to an enlarged prostate gland. ■ ...
For non-prescription products, read the label or package ingredients carefully.PediatricAppropriate studies have not been performed on the relationship of age to the effects of acetaminophen and codeine combination oral suspension in children younger than 3 years of age. Safety and efficacy have not ...
if you are allergic to acetaminophen or any of the inactive ingredients in this product Stop use and ask a doctor if pain gets worse or lasts more than 10 days in adults pain gets worse or lasts more than 5 days in children under 12 years ...
if you are allergic to acetaminophen or any of the inactive ingredients in this product Stop use and ask a doctor if pain gets worse or lasts more than 10 days in adults pain gets worse or lasts more than 5 days in children under 12 years ...
Become familiar with all of the other medications that you are taking. Remember that over 200 drugs contain acetaminophen as one of the ingredients and that certain drugs, such as phenobarbital, can significantly increase liver damage. Before you take the medication, write down (a record) the ma...
For example, Children’s TylenolCold + Cough + Runny Nosehas acetaminophen plus other ingredients in it that help with a cough. The liquids also come in flavors like grape and cherry, which can make it a bit easier for children to take them. ...
This product may contain inactive ingredients, which can cause allergic reactions or other problems. Talk to your pharmacist for more details.Before using this product, tell your doctor or pharmacist your medical history, especially of: liver disease, regular use/abuse of alcohol.Liquid products, ...
Tylenol Regular Strength Tablets temporarily reduce fever and relieve minor aches and pains. Each pain relief tablet contains 325 mg of acetaminophen to help relieve pain due to tension headaches, muscle aches, backache, toothache, minor arthritis pain, the common cold, and premenstrual and menstrual...